Discussions By Condition: I cannot get a diagnosis.

low potassium?

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: jcdmac
  • March 5, 2008
  • 03:21 AM

Help!!! I am a 34 year old WF. Starting about ten years ago, I began to have different symptoms. They seemed unrelated but now I am not so sure. These are my symptoms to date: constant headache,leg ache,sometimes "drawing" (almost like a constant cramp) and tingling in hands,arms,face, and feet,impossible to lose weight,sometimes heart palpatations. I have been to so many dr.s and the latest is that I have low potassium. I was taken to the emergency room with severe muscle spasms in the arms,hands and face. They referred me to a psychiatrist of all things because of course I must be crazy. Anyway, does this sound familiar to anyone else? Could this be due to low potassium? I recieved potassium chloride and I believe Ativan in the ER and it still took about 15 minutes before my hands and face relaxed to normal, the most painful thing next to childbirth that I've experienced. Please help if you have any information.:mad: Frustration doesn't even begin to describe it.

Reply Flag this Discussion

2 Replies:

  • Hi, Go to the thread on misdiagnosed Vit B12 deficiency and go to post 100 or read it all. It will take awhile. It is amazing and you have a lot of the symptoms. I am following Freddd's protocol and it is helping me. I have some of your symptoms. Good luck!!
    matclan 33 Replies Flag this Response
  • What meds are you currently taking? Are you on birth control or other hormonal therapy?DOM
    acuann 3,080 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?